# SDR SIMA20140903012

- Difficulty date: September 3, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BEAM OTBD SUPPORT IS CRACKED AT FRAME 47.  R & R FWD BEAM SUPPORT SECTION IAW SRM 53-23-02.
